Discussions that mention methadone

Addiction & Recovery board


My boyfriend has had an on off opiate (vic, oxy, methadone) addictionfor several years. He has reccently kicked for the fourth time. It has been two months and he seems to be having symptoms of withdrawal sleeplessness, achy, diareaha, vomitting . He seems to think this is normal. Of course I am wondering if he is reaaly detoxing, although he has offered to take a drug test. Is this common for recovering addicts to these symptoms after they have stayed clean for this long? If so does anyone have any suggestions to ease the discomfort? I am so proud of him for being clean but Im afraid his determination may be shaken if he continues to have these symptoms even though he is clean.
thanks-
[QUOTE=hapy jack;2801603]sounds very confusing, is he sweating? if so he is most certainly in W/D, however i was ill for a long time after coming off a 12 year meth addiction, legs ached, didnt sleep for months, always felt tired, yawned and sneezed alot, I'M SERIOUS!!, in my expirience the withrawl from methadone can last for weeks, its not as intense as most opiates but its a very, very long drawn out proccess. you must be very confused as well, my ex girlfriend was a codeine addict and i just could not believe a word that came out of her mouth, i hope this is not the case for you, and that you can trust your partner to be honest with both himself and you.